# SDR SWIA202005210865

- Difficulty date: March 9, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 39,479 hours, 36,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 601R31527221S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CHAGING NUT PLATES ON THE UPPER STAIR PANEL ASSY FOUND AIRCTAFT SIDE PAX DOOR SILL TO BE CORRODED   (C-CHECK) RO 5/16/2020   REMOVED AND REPLACED PASSENFER DOOR LOWER SILL IAW CRJ200 SRM
